Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

F. Bethuel - G. Orlandi - D. Smets

On the Cauchy problem for phase and vortices in the parabolic Ginzburg-Landau equation

created by orlandi on 24 Dec 2009


Published Paper

Inserted: 24 dec 2009

Journal: CRM Proc. Lecture Notes
Volume: 44
Pages: 11-31
Year: 2008


The purpose of this note is twofold. Firstly, we survey some of our recent works concerning the dynamics of vortices in the two dimensional parabolic Ginzburg-Landau equation, emphasizing in particular the vortex-phase interaction. Secondly, we supplement the analysis carried out in these work with a discussion on the initial value problem both for the vortices and the phase.

Keywords: Ginzburg-Landau, vortex dynamics, Cauchy problem

Credits | Cookie policy | HTML 5 | CSS 2.1